# SDR FDEA200812245284

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 42,389 hours, 31,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583138
- Condition: Dented
- Location: 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AND DENT ON FUSELAGE SKIN STA 1030, STR 28L.  FOUND GOUGE OUT OF LIMIT IAW B727 SRM 53-30-1 FIG 1 AND 2.  CUTOUT DAMAGED AREA IAW B727 SRM 53-30-3 FIG 3.  FABRICATED DOUBLER FROM 2024T3, 0.071 AND A FILLER FROM 2024T3, 0.063 INCH IAW B727 SRM 53-30-3 FIG 3 AND 53-30-2 FIG 3.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 53-30-3 FIG 1 AND 51-30-2.
